Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: No pain in ass

  1. #1
    loveTJ is offline New Member
    Join Date
    Mar 2005
    SO CA

    No pain in ass

    I have always used either my as or arm for injections. I recently started using my thigh. The first day of the injection its fine but for up to 4 days after it feels like a really really bad charlie horse. It hurts enough to make me limp like a gimp. does anyone else experience this? is this normal?

  2. #2
    spywizard's Avatar
    spywizard is offline AR-Elite Hall of Famer~
    Join Date
    Dec 2003
    In the Gym, if i could
    are you shooting prop??

    a new muscle will take time to not be sore..

    try heat and rubbing it after the injection to spread it around
    The answer to your every question


    A bigot is a person obstinately or intolerantly devoted
    to his or her own opinions and prejudices, especially
    one exhibiting intolerance, and animosity toward those of differing beliefs.

    If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
    we do not approve nor support any sources that may be listed on this site.
    I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.

    Why the Police will Kick your ass

  3. #3
    Puffader's Avatar
    Puffader is offline Senior Member
    Join Date
    Mar 2005
    West Palm Beach
    It's normal. You should try T400, now that's pain!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts